# SDR DL757090671

- Difficulty date: April 15, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,343 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 860-879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 860 - 879 BL0 INTERCOSTAL UPPER ANGLE CRACKED AND BROKEN.  C/W AT SAA - SAT ON N/R 127370 JOB 82639140001.
